# SDR 2009FA0000672

- Difficulty date: August 4, 2009
- Submitted: August 4, 2009
- Operation: General aviation
- Aircraft: N21SZ
- Make and model: Cessna 172R
- Aircraft serial: 17280653
- Aircraft time: 6,912 hours
- System (JASC): 3397 · Light System Wiring
- Part: Circuit Breaker
- Part number: CM358910
- Condition: Failed
- Location: Landing Light
- Part time: 6,912 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CIRCUIT BREAKER FOR LANDING LIGHT FAILED.
